Abstract and Applied Analysis

On Stability of Linear Delay Differential Equations under Perron's Condition

J. Diblík and A. Zafer

Full-text: Open access

Abstract

The stability of the zero solution of a system of first-order linear functional differential equations with nonconstant delay is considered. Sufficient conditions for stability, uniform stability, asymptotic stability, and uniform asymptotic stability are established.

Article information

Source
Abstr. Appl. Anal., Volume 2011, Number 1 (2011), Article ID 134072, 9 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313171403

Digital Object Identifier
doi:10.1155/2011/134072

Mathematical Reviews number (MathSciNet)
MR2793783

Zentralblatt MATH identifier
1217.34117

Citation

Diblík, J.; Zafer, A. On Stability of Linear Delay Differential Equations under Perron's Condition. Abstr. Appl. Anal. 2011 (2011), no. 1, Article ID 134072, 9 pages. doi:10.1155/2011/134072. https://projecteuclid.org/euclid.aaa/1313171403


Export citation